[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IPk] Fluctuating BG's



Hi

When I moved onto Humalog three years ago, on MDI, I lost many hypo
>symptoms.  This might, in part, be due Humalog working quickly, and the 
>body not having the time to respond with its warning mechanisms.

My hypo symptoms are not KEEN though I am hypo aware.  I've only just 
thought - this is really since going on to Humalog - never thought of that 
before.  I have been running high on purpose over the last few weeks to try 
and improve hypos awareness.  I was pleased when this seemed to be working 
but then had a couple of upper 3s and awareness has deteriorated since!

Oh dear

Heather




>From: "Louis Anson" <email @ redacted>
>Reply-To: email @ redacted
>To: email @ redacted
>Subject: [IPk] Fluctuating BG's
>Date: Sat, 25 Jan 2003 01:36:28 +0000
>
>Insulin Pumpers is made possible by your tax deductible contributions.
>Your donation of $10, $25, or more... just $1 or $2 per month is needed so 
>that Insulin Pumpers can continue to serve you and the rest
>of the diabetes community. Please visit:
>
>    http://www.insulin-pumpers.org/donate.shtml
>
>Your annual contribution will eliminate this header from your IP mail
>
>1.7 without feeling hypo is amazing! (coming from the person who
>currently
>has a blood sugar of 7 and is feeling desperately hypo! - thats what two
>weeks of running at 20+ will do for you!)
>
>
>Hi Caroline,
>
>that's interesting that you feel hypo at 7 mmol.  I too feel hypo, 
>sometimes at around 10 when my blood sugar is rapidly coming down 
>(following taking a bolus to treat a high BG)
>
>I feel a tingling in the end of my legs and arms when my blood sugar is 
>decreasing rapidly.  This has been a common symptom since going on the 
>pump, and therefore Humalog, last February (I was on evil 
>Insulatard/Novorapid before where fluctuations were slower and hypos gave 
>more warning).
>
>When I moved onto Humalog three years ago, on MDI, I lost many hypo 
>symptoms.  This might, in part, be due Humalog working quickly, and the 
>body not having the time to respond with its warning mechanisms.
>
>My consultant at Chelsea & West. confirmed that you can feel hypo when 
>coming down from prolonged high BG's as the body has adjusted to *feeling* 
>high.
>
>Louis
>
>IDDM 10 years, Disetronic pump nearly 1 year
>
>**************
>
>
>
>
>
>_________________________________________________________________
>Stay in touch with absent friends - get MSN Messenger 
>http://messenger.msn.co.uk
>----------------------------------------------------------
>for HELP or to subscribe/unsubscribe, contact:
>HELP@insulin-pumpers.org


_________________________________________________________________
Use MSN Messenger to send music and pics to your friends 
http://messenger.msn.co.uk
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact:
HELP@insulin-pumpers.org